A 26-year-old South Dakota man who died Nov. 12, 2021, of myocarditis — four days after his booster dose of Pfizer’s COVID vaccine — had no idea he was experiencing a rare and supposedly “mild” heart problem after the shot.
Joseph Keating’s only warning signs were fatigue, muscle soreness and an increased heart rate, family members said.
By: Megan Redshaw (https://childrenshealthdefense.org/)
In an exclusive interview with The Defender, Joseph’s father, mother and sister said the Centers for Disease Control and Prevention (CDC) has not investigated Joseph’s death.
The CDC also did not contact the pathologist who performed the autopsy or request the documents which confirmed Joseph’s death was caused by the Pfizer vaccine.
According to the autopsy report and certificate of death, Joseph died from severe heart damage from “myocarditis in the left ventricle due to the recent Pfizer COVID-19 booster vaccine.”